I have some questions for you:
1. What did your veterinarian prescribe the prednisone for specifically?
2. When was the prednisone first administered?
3. When did the "rectal bleeding" begin, in relation to the prednisone administration?
4. How much does your dog weigh, and what dose of prednisone is your dog being given at this time?
5. Can you describe the rectal bleeding you're seeing in more detail? In other words, is it frank blood oozing from her anus, are you seeing small blood tinges mixed with soft stool, or are you seeing what would best be described as "raspberry jam" coming out when she defecates?
At high doses, prednisone can cause gastrointestinal disturbances, including GI ulceration, which could result in bloody vomit/diarrhea. If your dog began having bloody diarrhea after receiving her first dose of prednisone, there is certainly concern that the two events are linked. However, bloody diarrhea could also occur secondary to dietary indiscretion, intestinal parasitism, pancreatitis and a condition called hemorrhagic gastroenteritis (HGE). In all cases, I strongly recommend you take your dog to your veterinarian tomorrow.